MathSciNet Relay Station
MathSciNet bibliographic data
MR2095627 (2005h:35284) 35Q35 (35B45 76B03 76D03 76D05)
Katz, Nets Hawk; Pavlović, Nataša Finite time blow-up for a dyadic model of the Euler equations. Trans. Amer. Math. Soc. 357 (2005), no. 2, 695–708 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement